# SDR PCAA0003022

- Difficulty date: March 12, 2000
- Submitted: March 15, 2000
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 25,347 hours, 29,084 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bumper Block
- Part number: 85520271003
- Condition: Missing
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LGA-BWI FLIGHT 3679 - ELEVATOR TRIM WAS AT MAXIMUM NOSE DOWN DURING CLIMB, CRUISE, AND LANDING ATTITUDE.  AIRCRAFT LANDED WITHOUT INCIDENT IN BWI.  INITIAL INSPECTION REVEALED THE RIGHT ELEVATOR INBOARD AFT FAIRING BENT UP AND OUTWARD, INHIBITING THE INBOARD SPRING TAB.  FURTHER INVESTIGATION REVEALED THE UPPER RIGHT ELEVATOR STOP BUMPER MISSING AND THE LEFT UPPER BUMPER DETERIORATED. THE AIRCRAFT WAS INSPECTED, NEW BUMPERS INSTALLED (4), THE FAIRING WAS REPLACED, ELEVATOR AND RUDDER TRAVEL CHECKED GOOD, ALL IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
